# SDR SWIA202161141

- Difficulty date: August 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4  BETWEEN FS320.00 - FS338.00  IS CORRODED    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED INTERCOSTAL DD4 BETWEEN FS320.00 TO FS338.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N ,COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
